Complex Intuitionistic Fuzzy Subrings

Mikhled1* Okleh Alsarahead, Abd Ghafur1 Ahmad
1School of Mathematical Science, Faculty of Sciences and Technology, Universiti Kebangsaan Malaysia, Malaysia.
*Corresponding author’s email:

ABSTRACT. In this paper, we defined the complex intuitionistic fuzzy subring and introduced some new concepts like Intuitionistic fuzzy sets and homogeneous complex intuitionistic fuzzy sets. Then, we investigated some of characteristics of complex intuitionistic fuzzy subring. The relationship between complex intuitionistic fuzzy subring and intuitionistic fuzzy subring is also investigated. It is found that every complex intuitionistic fuzzy subring yields two intuitionistic fuzzy subring. Finaly, we defined the image and inverse image of complex intuitionistic fuzzy subring under ring homomorphism, and thus studied their elementary properties.

KEYWORDS. Intuitionistic fuzzy set, intuitionistic fuzzy subring, homogeneous complex intuitionistic fuzzy set, complex intuitionistic fuzzy subring.



  • Alkouri, A. & Salleh A. 2012. Complex intuitionistic fuzzy sets, in Proceedings of the International Conference on Fundamental and Applied Sciences (ICFAS ’12), vol. 1482 of AIP Confere Proceedings, (2012) 464-470.
  • Alsarahead, M. & Ahmad, A. 2017a. Complex Fuzzy Subgroups, Applied Mathematical Sciences, 11 (41):2011-2021.
  • Alsarahead, M. & Ahmad, A. 2017b. Complex Fuzzy Subrings, International Journal of Pure and Applied Mathematics, accepted for publication.
  • Alsarahead, M. & Ahmad, A. 2017c. Complex Intuitionistic Fuzzy Subgroups, submitted to Italian Journal of Pure and Applied Mathematics. Atanassov, K.T. 1986. Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1): 87-96.
  • Hur, K. Kang, H.W. & Song, H.K. 2003. Intuitionistic fuzzy subgroups and subrings, Honam Mathematical Journal, 25 (2): 19-41.
  • Ramot, D. Milo, R. Friedman, M. & Kandel, A. 2002. Complex fuzzy sets, IEEE Transaction on Fuzzy Systems, 10 (2):171-186.
  • Banerjee, B. & Basnet, D.K. 2003. Intuitionistic fuzzy subrings and ideals, The Journal of Fuzzy Mathematics, 11 :139-155.
  • Zadeh, L.A. 1965. Fuzzy sets, Information and Control, 8 :338-353.

Download Full Paper Here (Right-Click and Save As..)